A sufficient condition for weak mixing of substitutions and stationary adic transformations
Matematičeskie zametki, Tome 44 (1988) no. 6, pp. 785-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_6_a6,
author = {A. N. Livshits},
title = {A sufficient condition for weak mixing of substitutions and stationary adic transformations},
journal = {Matemati\v{c}eskie zametki},
pages = {785--793},
year = {1988},
volume = {44},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_6_a6/}
}
A. N. Livshits. A sufficient condition for weak mixing of substitutions and stationary adic transformations. Matematičeskie zametki, Tome 44 (1988) no. 6, pp. 785-793. http://geodesic.mathdoc.fr/item/MZM_1988_44_6_a6/